# SDR DATA2015011001

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N334AC
- Make and model: Stbros SD330
- Aircraft serial: SH3029
- Aircraft time: 27,223 hours, 35,726 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 6471
- Part serial: 3196
- Condition: Overheated
- Location: Instrument Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER CALLING V1, PILOT NOTICED BOTTOM PANEL RADIO LIGHTS GO OUT.  UPON COMPLETING CLIMB CHECKLIST, ENTIRE RT SIDE PANEL LIGHTS WENT OUT & AIR CREW SMELLED SMOKE.  AN EMER WAS DECLARED.  ACFT WAS CLEARED TO LAND, WHICH IT DID WITHOUT INCIDENT & MET BY AIRPORT FIRE DEPARTMENT.  EMERGENCY CREW SCANNED ACFT WITH A THERMAL SCANNER & FOUND NO ISSUES OR CONCERNS.  UPON TROUBLESHOOTING FOUND INSTRUMENT PANEL LIGHTING TRANSFORMER TO HAVE FAILED INTERNALLY.  THE AFFECTED PART WAS REPLACED & FUNCTION CHECKED.  SYS WAS FOUND TO BE IN A SATISFACTORY CONDITION.  AWAITING MX WRITE UP & SIGNOFF FOR FAILED PART INFORMATION FOR SECTION 5 BLOCK B C & D.
